# SDR SWAA2022030324035

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR BS787 TO BS827; RBL 14'; CORROSION ON UNDERSIDE OF FLOOR BEAM AT 10 EACH NUTPLATES. MARKED. / REMOVED CORROSION ON LOWER SURFACE OF FLOOR BEAM STA 787-827 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS FOUND TO BE OUT OF LIMITS OIRIGINAL 'T' .072' REMOVED .052' REMAINING .020' REMAINING .020' IAW B737-700 SRM 53-00-53-1A-2. REMOVED & REPLACED FLOOR BEAM AT STA 787-827 IAW B737-700 SRM 51-40-02-0G-0 / EA 1-A53-8210 REV. 5 ATAG # SH1103
